# SDR 2024FA0000249

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: General aviation
- Aircraft: N63681
- Make and model: Cessna 172P
- Aircraft serial: 17275467
- Aircraft time: 16,784 hours
- System (JASC): 2300 · Communications System
- Part: Display
- Part number: 069102434
- Part serial: 116983
- Condition: Abnormal
- Location: Radio
- Part time: 1,400 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY LIGHTS UNREADABLE.
